Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

6 weeks pregnant, having purple discharge, small clots, light cramping, waiting for HCG results. Normal?

I am 6 weeks 1day pregnant(I know the day I concieved) and for the last 6 days I have been having purple disharge, small black clots and purple mucus . My Dr sent me home without any answers. At 5w2d my HCG level was 9000 when this all started, still waiting on the second set of hcg results. Light cramping here and there for the last 6 days as well.
Asked On : Thu, 25 Oct 2012
Answers:  1 Views:  103
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
OBGYN 's  Response
Is the discharge brownish too? Is it associated with itching or burning sensation?
Probably you have a vaginal infection and need to be checked for that.
There is a possibility of threatened abortion.
You can find it out by a a pelvic sonography and the next set of Hcg results.
Don,t worry.Take adequate rest, hygeinic food,look after personal hygeine ,visit your doctor soon for the examination.
Meanwhile you can take Pause MF for pain.
Answered: Fri, 26 Oct 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor